# SDR SWAA2021081895074

- Difficulty date: July 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 947-993 Lbl50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AED MOPSILL BS 947-993 LBL 50 SL 208 ; / [01] REMOVED CORROSION ON MOPSILL BS 983-984 LBL 50 WL 208 PER SRM 51-10-02-0G-0. REMOVED AMOUNT 1X1X .013 ORIGINAL THICKNESS .080. FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1-A00707. DIAL DEPTH GUAGE ID:ATS1225 07/2022 DUE DATE NEXT CALIBRATION.; [02] VERIFIED; [03] VERIFIED - REMOVED CORROSION ON MOPSILL BS 983-984 LBL 50 WL 208 PER SRM 51-10-02-0G-0. REMOVED AMOUNT 1X1X .013 ORIGINAL THICKNESS .080. FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1-A00707. DIAL DEPTH GUAGE ID:ATS1225 07/2022 DUE DATE NEXT CALIBRATION.; [04] REMOVED AED MOPSILL PER SRM 51-40-02.; [05] CERTIFIED REMOVAL OF AED MOPSILL PER SRM 51-40-02-0G-0; [06] OK TO INSTALL AED MOPSILL; [07] LOCATED AND DRILL AED MOPSILL PER 51-40-05-0G-0; [08] EDITED MEASUEMENT ITEM 20; [09] VERIFIED CORRECTION ON MEASUREMENTS; [14] ADDED DWG#147A8501; [15] VERIFIED DWG # 147A8501; [16] VERIFIED LOCATE AND DRILL OF AED MOPSILL IAW SRM 51-40-05-0G-0 AND DWG 147A8501 OK TO INSTALL; [17] INSTALLED AED MOPSILL IAW SRM 51-40-02-0G-0 AND DWG 147A8501; [18] REMOVED AND REPLACED AED MOPSILL IAW SRM 51-40-02-0G-0 AND DWG 147A8501;
